# SDR CA970121011

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600L
- Condition: Rollers Missing
- Location: Nr 2 Mlg Wheel
- Component: Bfgoodrich, 313571
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTSIDE BEARING ON #2 MAIN WHEEL ASSEMBLY FAILED AND RESULTED IN WHEEL DEPARTING THE AIRCRAFT. THE BEARING ROLLERS LEFT THE BEARING CAGE ALLOWING THE WHEEL TO EXIT THE AXLE OVER THE SPACER, WASHER AND NUT. INNER BEARING WAS EXCESSIVELY WORN, THERE WAS STILL GREASE IN BEARING. NO SPACER FOUND BETWEEN WHEEL HALVES. AXLE ON DAMAGE ON OPPOSITE WHEEL. INSPECTION PROGRAM BEING IMPLEMENTED FOR INITIAL INSPECTION OF WHEEL BEARINGS, CUPS AND AXLES ON ALL SA226/227 AIRCRAFT.
